# SDR EISA20000102

- Difficulty date: July 24, 2000
- Submitted: August 4, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- Aircraft time: 75,893 hours, 52,949 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Firewall
- Condition: Chafed
- Location: Nr 1 Pylon
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND NR 1 ENGINE FIREWALL CHAFED AT FS 1257.  FABRICATED REPAIR DOUBLER AND INSTALLED IAW 54-10-3, 51-10-3.
